Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/6241
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVAN DEN BERGH, Michel-
dc.date.accessioned2007-12-20T16:06:17Z-
dc.date.available2007-12-20T16:06:17Z-
dc.date.issued1996-
dc.identifier.citationJournal of algebra, 184(2). p. 435-490-
dc.identifier.urihttp://hdl.handle.net/1942/6241-
dc.description.abstractIn this paper we prove a translation principle for the central quotients of four-dimensional Sklyanin algebras, which is analogous to the translation principle for semi-simple Lie algebras. In the course of the proof we construct an “elliptic” analog of the sheaf of differential operators on21. The translation principle may be used to construct the fat points of a four-dimensional, non-PI, Sklyanin algebra.-
dc.language.isoen-
dc.titleA translation principle for Sklyanin algebras-
dc.typeJournal Contribution-
dc.identifier.epage490-
dc.identifier.issue2-
dc.identifier.spage435-
dc.identifier.volume184-
dc.bibliographicCitation.oldjcat-
dc.identifier.doi10.1006/jabr.1996.0269-
item.fulltextNo Fulltext-
item.contributorVAN DEN BERGH, Michel-
item.fullcitationVAN DEN BERGH, Michel (1996) A translation principle for Sklyanin algebras. In: Journal of algebra, 184(2). p. 435-490.-
item.accessRightsClosed Access-
Appears in Collections:Research publications
Show simple item record

SCOPUSTM   
Citations

37
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

39
checked on Jul 1, 2022

Page view(s)

6
checked on Jun 28, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.